# SDR 2006FA0000857

- Difficulty date: July 18, 2006
- Submitted: August 24, 2006
- Operation: General aviation
- Aircraft: N824BA
- Make and model: Beech C24R
- Aircraft serial: MC533
- Engine: Lyc IO360A1A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 169580001143
- Condition: Chafed
- Location: Brake System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEAKING HYDRAULIC FLUID.  INSP FOUND RT BRAKE LINE  LEAKING APPROX 8 INCHES FWD OF WING SPAR.  FOUND ALUMINUM BRAKE LINE CHAFING AGAINST WIRE REINFORCED HEATING DUCT.  ALSO, EVIDENCE OF CORROSION FROM CONTACT WITH DISSIMILAR METALS.  CUT OFF DAMAGED AREA AND REPLACED WITH NEW MATERIAL AND ON UNION.  ADDED NYLON SPIRAL WRAP FOR CHAFE PROTECTION.  (K)
